# SDR BSYA2010007

- Difficulty date: January 25, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N72JF
- Make and model: Lear 35A
- Aircraft serial: 088
- Aircraft time: 22,184 hours, 21,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 62SHELLY
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO RIC SELECTED GEAR DOWN BUT DID NOT HAVE A RIGHT MAIN GEAR DOWN AND LOCK LIGHT, LANDED NO PROBLEMS.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECKS GOOD.
